# SDR CKSA97221

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Bulged
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECT, FOUND SEVERAL BULGES ON KEEL BEAM WEB IN RIGHT WING MLG WELL.  PER BOEING RECOMMENDATION RIGHT WEB WAS REMOVED AND REPLACED (2024-T3) PER BOEING MSG CKF-ORD-97-0024RE DATED 17 APR 97 AND BOEING DRAWING 65B15069-346 PERFORMED HFEC INSPECT TO ALL HOLES AND INSTALLED .015625 INCH OVERSIZE FASTENERS OF LIKE KIND IAW B747 SRM 51-30-02.  BOEING MM 5-51-05.  NON-ROUTINE TASK CARD NUMBER 097902.
